# SDR DL757010565

- Difficulty date: April 5, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 53,249 hours, 29,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N38501
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND UNDERLYING BUTT SPLICE STRAP WERE FOUND DENTED AT FS 297 BELOW STRINGER 17L.  THE DAMAGED AREA OF SKIN WAS REMOVED WITH A CUTOUT AND THE BUTT SPLICE  STRAP WAS CUT NEAR WL 216 AND A NEW SECTION INSTALLED.  THE SKIN WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND THE NEW BUTT STRAP WAS SPLICED TO THE ORIGINAL WITH AN ALUMINUM DOUBLER PER ER/A 380006-14, REV A.
